Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Area under breast is dark and looks flaky. Suggest treatment

DOCTOR OF THE MONTH - Dec 2013
Dec 2013
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 4144 Questions
Question
Hi,
The area under and between my breast got dark, dry and looks flaky, I try to rub it off by exfoliate wash with no help. i try rubbing it off but it just got worst. help please
Posted Sun, 17 Nov 2013 in Skin Hair and Nails
 
 
Answered by Dr. Sanjay Kumar Kanodia 3 hours later
Brief Answer:
Please see the details bleow

Detailed Answer:
Hi,
Welcome and thanks for posting your query to healthcare magic.

I can understand you concern for the dark flaky area between your breast.

After reading your query it appears to be mild fungal infection which caused all the symptoms you mentioned. It is quite common to find such situation due to sweating and moisture at this area. It is also due to close apposition of skin of both the breasts.

It is quite common to find irritation of the skin after rubbing it due to mild to moderate inflammation after exfoliation. It peels off the superficial skin and thus leads to worsened appearance and also aggravation of itching and some times pain too.


You need not be worried about the same. The very first thing is not to exfoliate the area in future.

To get the area in better condition kindly follow the suggestions below:

1. Do not pinch, pop or squeeze any of the affected areas. I suggest you to even not to touch the area unnecessarily.

2. Do not apply any creamy or oily stuff at or near the butt area.

3. Try to avoid any home remedies suggested by your friends or family members or otherwise self implicated therapies also.

4. Try avoiding situations of heat, sweating and humidity for long hours. Do not take hot showers and avoid heavy exercise and gym for few days. Do not sit for long hours.

5. Take two times bath. Do simple cold water or mildly warm water compresses (whatever temperature suits you) for three to four times a day.

6. Wear lose cotton clothes and avoid wearing bra for a day or two.

7. You can apply cream containing anti-fungal and steroid in it for two times per day such as Candid B or Onabet B. Apply it in a very thin layer so that it should not be visible to the naked eye.

8. If you have itching or pain then can take any antihistamine like benadryl or loratadine and if pain is present then pain killer tablet like paracetamol to be taken for two times day.


Do not worry you will be alright soon.
Hope these informations will help you. If you have any further query I will be glad to help.

Regards.
Dr Sanjay
MD (Dermatology)
Above answer was peer-reviewed by
 
Follow-up: Area under breast is dark and looks flaky. Suggest treatment 16 minutes later
Thanks, this sound correct I just started Running. Could u recommend some cream that I will be able to easily find in usa
 
 
Answered by Dr. Sanjay Kumar Kanodia 24 minutes later
Brief Answer:
Please see the details bleow

Detailed Answer:
Hi,
Welcome again to the forum and thanks for your swift reply.

You can apply any of the anti-fungal cream such as clotrimazole (cansten) or miconazole or butenafine (Lotrimin) or terbinafine (Lamisil). Along with it do apply a mild steroid cream such as cortisone or cortizone containing hydrocortisone in it.

While the anti-fungal cream will take up the fungal part, the mild steroid will soothe the area of inflammation. Do not apply the cortisone cream beyond 5 days. The anti-fungal cream can be continued for 15 days period. You can apply the cream as told before in a very thin layer simultaneously. You can stop the antihistamine and pain killer tablet as soon as the pain or itching gets stopped.

Do take care of yourself. Hope these informations will help you. If you have any further query I will be glad to help or if you do not then can close the query and rate the answer.

Regards.
Dr Sanjay
MD (Dermatology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor